# SDR DHLA200900032

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 141
- Aircraft time: 50,632 hours, 28,838 cycles
- Engine: Ge CF650C2
- Engine time: 37,924 hours, 11,134 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Switch
- Part number: 21SN0434
- Part serial: F112
- Condition: Failed
- Part time: 10,039 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE NR 2 "OIL CLOG" LIGHT ILLUMINATED INFLIGHT ENGINE 2 WAS SHUTDOWN WITH INFLIGHT ENGINE SHUTDOWN ABNORMAL PROCEDURE ALL ENG IND NORMAL.  REPLACED NR 2 ENG OIL FILTER CLOGGING SWITCH PER MM 79-35-11.  RAN NR 2 ENG PER JRH 16.5.  SYS OPS TEST NORMAL.  FOLLOWED FIM 79-30-00.  REMOVED SCAVENGE OIL FILTER.  NO CONTAMINATION FOUND.  INSTALLED NEW FILTER PER MM 79-22-01.  CHIPS DETECTORS PULLED AND ALL FOUND CLEAN.  ENG WIRING CK'D GOOD.  RAN NR 2 ENG.  NO LEAKS OR FAULTS NOTED, P/N AC9380F4010.
